Vol. 3, No. 5, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Compatible associative products and trees

Vladimir Dotsenko

Vol. 3 (2009), No. 5, 567–586
Abstract

We compute dimensions and characters of the components of the operad of two compatible associative products and give an explicit combinatorial construction of the corresponding free algebras in terms of planar rooted trees.

Keywords
operads, Koszul duality, compatible structures
Mathematical Subject Classification 2000
Primary: 08B20
Secondary: 18D50, 05C05
Milestones
Received: 16 September 2008
Revised: 7 February 2009
Accepted: 16 June 2009
Published: 9 November 2009
Authors
Vladimir Dotsenko
Dublin Institute for Advanced Studies
10 Burlington Road
Dublin 4
Ireland
http://www.maths.tcd.ie/~vdots